# SDR SWAA2012111509383

- Difficulty date: October 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING)  NR 2 PYLON CORNER SUPPORT ANGLE CRACKED ABOVE SPRING DOOR.  REMOVED & REPLACED (RIGHT WING) NR 2 PYLON CORNER SUPPORT ANGLE ABOVE SPRING DOOR IAW SRM 51-40-02-0G & 51-10-02-0G, STEP 8C.  84035U  24OCT12.
